# SDR 01FDEA00530

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 33,329 hours, 15,592 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Condition: Faulty
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

01-228 AIRSPEEDS.  R&R #2 ADC PER MM 34-11-34 & PURGED F/O PITOT LINE. OPS CK OK.
